Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Metronidazole makes my ears ring

Premium Questions

doctor1 MD

Hi.. I was prescribed metronidazole for a bacterial infection. I have taken this before ... but my left foot seems to be hurting.. A foot that I have tendon issues. Could the metro be making ...

doctor1 MD

is it normal for metronidazole to make me feel extremely nauseous on the verge of vomiting , neck and shoulder, pain behind eyes and raging headache? I am taking it 3 times a day and ever since I started ...

doctor1 MD

and metronidazole 500mg. He already has issues with a sick stomach and is afraid the medication will make it worse ...

doctor1 MD

Can metronidazole worsen diarrhea caused by Augmentin? Diarrhea started 15 days ago on day 5 (of 7) of an Augmentin treatment, improved after probiotics, then turned watery again. I've been prescribed metronidazole ...

doctor1 MD

Hi there I have pd and before this month haven t had a flare up since September. I got one since the temp changed for me and I started using metro gel once a night. It was making my face more stressed ...

Public Forum Discussions

doctor1 MD

Hi! I just finished a 5-day course of metronidazole (750mg TID) for amoebiasis. My recent stool ... to take a luminal amoebecide just to make sure that the disease will not relapse? ...

doctor1 MD

I ve had a cold virus with blocked left ear for 7 weeks now. Saw GP 3 weeks ago but nothing prescribed. Now feeling quite unwell with nausea, shivers , still blocked ear - general coldy symptoms. Bank ...

doctor1 MD

I was prescribed metronidazole but have not started taking it, I came down with a cold yesterday. I was told not to drink alcohol on this medication because it will make me throw up, I started using Day ...

doctor1 MD

Hi Can I take Metronidazole and Buscapan together, as taking the antibiotics are making me feel really bloated and I haven t had a movement in 3 days. I m having these as severe tooth ache, I have been ...

doctor1 MD

have been prescribed to take metronidazole 3 x a day at 750mg. I have started the tablets 4 days after ... for as they are making me feel very sick and headachy.Thanks ...

doctor1 MD

Hi, my name is Marlena and my doctor proscribed me Metronidazole tab 500mg 2 pill each day for a week. Today July 31, 2015 makes 5 days I been on it. Today I was told I had chlamdia and was proscribed ...

doctor1 MD

for 2days. Then sent home with 2 antibiotics, Metronidazole 500 mg. and Levofloxacin 750mg. I have ... making me ill. If I have consumed 7 days of antibiotics can I discontinue their use. Also the hospital Dr ...

doctor1 MD

I finished an antibiotic treatment of ciprofloaxin and metronidazole 10 days ago and just today I ... ear. Are these symptoms a result of my body trying to rid itself from the trace of the antibiotics ...

doctor1 MD

I had an ear infection that required the removal of the mastoid. They gave me this medication called metronidazole. I had a few of them left. I have had lung cancer and I now have CLL. I have been ...

doctor1 MD

Can i take Metronidazole 400mg and Strepsil throat sweets? Do Strepsils contain alcohol? I was warned not to drink alcohol because it would make me extremely sick because of the the type of antibiotic ...

Mobile Questions and Answers

doctor1 MD

stomach infection need metronidazole syp course antacid with meftal sos for fever and antiemetic syp for vomiting lot of fluids

doctor1 MD

Hi, It is not normal. This suggest that the infection is still present. This could be explained by wrong diagnosis or inappropriate treatment. I will suggest that you get a vaginal sample culture with antibiotics testing to make sure we are treating the right germ with the right drugs. I hope this helps. I wish you well. Feel free to ask for more help!